MathSciNet Relay Station
MathSciNet bibliographic data
MR2166338 14D05
Otwinowska, Ania; Saito, Morihiko Monodromy of a family of hypersurfaces containing a given subvariety. Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 3, 365–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement